The analogue of Hilbert's 1888 theorem for even symmetric forms

Zitieren

Dateien zu dieser Ressource

Dateien Größe Format Anzeige

Zu diesem Dokument gibt es keine Dateien.

GOEL, Charu, Salma KUHLMANN, Bruce REZNICK, 2017. The analogue of Hilbert's 1888 theorem for even symmetric forms. In: Journal of Pure and Applied Algebra. 221(6), pp. 1438-1448. ISSN 0022-4049. eISSN 1873-1376

@article{Goel2017-06analo-36813, title={The analogue of Hilbert's 1888 theorem for even symmetric forms}, year={2017}, doi={10.1016/j.jpaa.2016.10.003}, number={6}, volume={221}, issn={0022-4049}, journal={Journal of Pure and Applied Algebra}, pages={1438--1448}, author={Goel, Charu and Kuhlmann, Salma and Reznick, Bruce} }

<rdf:RDF xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:dcterms="http://purl.org/dc/terms/" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/36813"> <dcterms:issued>2017-06</dcterms:issued> <dc:creator>Goel, Charu</dc:creator> <dc:contributor>Goel, Charu</dc:contributor> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2017-01-18T14:37:19Z</dcterms:available> <dc:contributor>Reznick, Bruce</dc:contributor> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2017-01-18T14:37:19Z</dc:date> <dc:creator>Reznick, Bruce</dc:creator> <dcterms:title>The analogue of Hilbert's 1888 theorem for even symmetric forms</dcterms:title> <bibo:uri rdf:resource="https://kops.uni-konstanz.de/handle/123456789/36813"/> <dc:contributor>Kuhlmann, Salma</dc:contributor> <dc:language>eng</dc:language> <dc:creator>Kuhlmann, Salma</dc:creator> </rdf:Description> </rdf:RDF>

Das Dokument erscheint in:

KOPS Suche


Stöbern

Mein Benutzerkonto